Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on solutions to the Wiener-Hopf equation with positive kernel


Author: J. Mineka
Journal: Proc. Amer. Math. Soc. 38 (1973), 361-364
MSC: Primary 39A10; Secondary 47B35, 60J10
DOI: https://doi.org/10.1090/S0002-9939-1973-0312101-0
MathSciNet review: 0312101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the Wiener-Hopf equation with positive kernel, $ n > 0$ an integer, either (1) there is a unique solution with bounded $ n$th order differences, or (2) there is a unique solution with $ n$th order differences approaching zero, or (3) there is no solution with bounded differences. Necessary and sufficient conditions for (1), (2) and (3) are formulated probabilistically.


References [Enhancements On Off] (What's this?)

  • [1] William Feller, An introduction to probability theory and its applications. Vol. II, John Wiley & Sons, Inc., New York-London-Sydney, 1966. MR 0210154
  • [2] Frank Spitzer, Principles of random walk, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London, 1964. MR 0171290

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39A10, 47B35, 60J10

Retrieve articles in all journals with MSC: 39A10, 47B35, 60J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0312101-0
Keywords: Wiener-Hopf equation, solutions with bounded differences
Article copyright: © Copyright 1973 American Mathematical Society